# SDR RAIA00609035

- Difficulty date: September 22, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 19,613 hours, 17,096 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 5526-STL-FORWARD EMERGENCY EXIT SIGN LIGHT OUT. MAINTENANCE REMOVED AND REPLACED THE ASSEMBLY DUE TO A LOOSE CONNECTOR.
